# SDR UPS203863

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeams
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION AROUND NUTPLATES ON FLOORBEAMS AT BS 580, RBL 49 TO 59, WL 201.  REPAIRED IAW B727-5310-7176-A, SRM 53-10-1.
